Author Topic: hyperacusis frustration with antibiotics.  (Read 2166 times)

mellowrama

  • Full Member
  • ***
  • Posts: 172
hyperacusis frustration with antibiotics.
« on: October 20, 2009, 10:39:25 pm »
Arrrghh. 

About a week ago I went to my MD for a followup, she noticed that it looks like my good ear and the belly incision (after translab) looks like it might be infected so I've been on augmentin for the last week.  Although I was greatly relieved to get antibiotics (don't want to risk my good ear, etc.) the tinnitus and hypercusis had increased and I was getting worried about my emotional well being.  Now after researching, it seems as though the antibiotic augmentin has been a likely culprit in my head noise.  whew, hopefully things will let up soon.


Just an information bite for others...

22mm x 19mm x 12mm CyberKnife  9/25/2006 BNI Dr. Daspit/Dr. Smith/Dr. Brachman
Failed radiation - regrowth to 2.6cm 
Translab Surgery w/ House Docs 8/26/2009 Dr. Friedman, Dr. Schwartz, SSD, tinnitus. 
Baha surgery with Dr. Baker in OKC nov 2009
Baha revision surgery by Dr. Horn in ABQ 8/2011

 


anything